# SDR SWIA202265116

- Difficulty date: February 15, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N826SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15449
- Aircraft time: 6,801 hours, 5,380 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LH MLG AFT TRUNNION BEARING LOCKNUT/LOCK WASHER NOT INSTALLED ON AFT BEARING, AFT BEARING MIGRATED OUT OF TRUNNION.   (FILED - CLOSED)   REFERENCE CP 24359791 AND CP 24405101 FOR CORRECTIVE ACTION OF REMOVAL AND REPLACMENT OF LH TRUNNION AFT BEARING ASSEMBLY, AND BLENDING OF DAMAGE ON FWD AND AFT TRUNNION AFT LUG BUSHINGS ON THE LH MLG TRUNNION. CP 24359791 - INSTALLED NEW LH MLG TRUNNION BEARING PER AMM 32-11-05. CP 24405101 - COMPLIED WITH TEMPORARY REPAIR PER REO 690-57-21-406 REV-- DATED: 2022-02-24, FOR LH MLG TRUNNION AFT LUG FWD AND AFT BUSHINGS DAMAGE, AS WELL AS THE REINSTALLATION OF THE AFT BUSHING IN THE LH MLG TRUNNION AFT LUG BORE.  REFERENCE CP#24359791 FOR REPLACEMENT OF LH MLG TRUNNION AFT BEARING ASSEMBLY.  TEMPORARY REPAIR VALID FOR 1200FH, PERMANENT REPAIR DUE AT TAT: 7999.70 FH.  CARRIED FORWARD FOR RESCHEDULING - TIME REMAINING UNTIL NEXT RE-INSPECTION IS DUE OR UNTIL PERMANENT REPAIR IS REQUIRED.
